# SDR DALA2017051003781

- Difficulty date: May 9, 2017
- Submitted: May 11, 2017
- Operation: Air carrier
- Aircraft: N379DA
- Make and model: Boeing 737832
- Aircraft serial: 30349
- Aircraft time: 57,338 hours, 22,690 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CABIN VERTICAL WEB CRACKED AT BS 663, LBL 42. MAINTENANCE REPAIRED THE VERTICAL WEB IAW SRM 57-10-10, REPAIR 3.
